# SDR CHQA200800126

- Difficulty date: June 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: NM1024200200
- Condition: Loose
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3080, SDF TO LGA.  JUST AFTER TAKEOFF CREW RECEIVED AN EL BLEED LEAK MESSAGE.  THE PROPER QRH CHECK LISTS WERE RUN WHILE THE AIRCRAFT PREPARED TO RETURN TO SDF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  WHILE INSPECTING THE NR 1 BLEED SYSTEM, MAINTENANCE FOUND THE CLAMPS ON THE PRSOU LOOSE.  THE CLAMPS WERE TIGHTENED AND THE BLEED SYSTEM OPERATED NORMALLY.  (A)
